On the kauffman bracket skein algebra of parallelized surfaces
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 33 (2000) no. 5, pp. 593-610.
@article{ASENS_2000_4_33_5_593_0,
     author = {Sallenave, Pierre},
     title = {On the kauffman bracket skein algebra of parallelized surfaces},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {593--610},
     publisher = {Elsevier},
     volume = {Ser. 4, 33},
     number = {5},
     year = {2000},
     doi = {10.1016/s0012-9593(00)01047-8},
     zbl = {01571173},
     mrnumber = {2002f:57015},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/s0012-9593(00)01047-8/}
}
TY  - JOUR
AU  - Sallenave, Pierre
TI  - On the kauffman bracket skein algebra of parallelized surfaces
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2000
DA  - 2000///
SP  - 593
EP  - 610
VL  - Ser. 4, 33
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/s0012-9593(00)01047-8/
UR  - https://zbmath.org/?q=an%3A01571173
UR  - https://www.ams.org/mathscinet-getitem?mr=2002f:57015
UR  - https://doi.org/10.1016/s0012-9593(00)01047-8
DO  - 10.1016/s0012-9593(00)01047-8
LA  - en
ID  - ASENS_2000_4_33_5_593_0
ER  - 
%0 Journal Article
%A Sallenave, Pierre
%T On the kauffman bracket skein algebra of parallelized surfaces
%J Annales scientifiques de l'École Normale Supérieure
%D 2000
%P 593-610
%V Ser. 4, 33
%N 5
%I Elsevier
%U https://doi.org/10.1016/s0012-9593(00)01047-8
%R 10.1016/s0012-9593(00)01047-8
%G en
%F ASENS_2000_4_33_5_593_0
Sallenave, Pierre. On the kauffman bracket skein algebra of parallelized surfaces. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 33 (2000) no. 5, pp. 593-610. doi : 10.1016/s0012-9593(00)01047-8. http://www.numdam.org/articles/10.1016/s0012-9593(00)01047-8/

[1] Blanchet C., Habegger N., Masbaum G., Vogel P., Three-manifolds invariants derived from the Kauffman bracket, Topology 31 (4) (1992) 685-699. | MR | Zbl

[2] Bullock D., Przytycki J.H., Multiplicative structure of Kauffman bracket skein module quantizations, Proc. Amer. Math. Soc. (to appear). | Zbl

[3] Frohman C., Gelca R., Skein modules and the noncommutative torus, Trans. Amer. Math. Soc. (to appear). | Zbl

[4] Hoste J., Przytycki J.H., A survey of skein modules of 3-manifolds, in : Knots 90, Walter de Gruyter editions, 1991, pp. 363-380. | MR | Zbl

[5] Przytycki J.H., Sikora A., On skein algebras and Sl2 (C)-character varieties, Topology 39 (1) (2000) 115-148. | MR | Zbl

[6] Sallenave P., Structure of the Kauffman bracket skein algebra of T2 × I, J. Knot Theory Ramifications 8 (3) (1999) 367-372. | MR | Zbl

Cited by Sources: